# SDR SWIA201230759

- Difficulty date: May 17, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 21,799 hours, 18,375 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLAMES CAME OUT OF APU INTAKE.  (FLT 6303)  REPLACED FUEL SOLENOID VALVE IAW AMM.
